MathSciNet Relay Station
MathSciNet bibliographic data
MR2134126 28A80 (11K55)
Albeverio, Sergio; Torbin, Grygoriy Fractal properties of singular probability distributions with independent $Q^*$-digits. Bull. Sci. Math. 129 (2005), no. 4, 356–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement